Hauptlösungen von Differenzengleichungen

S. Bochner München

TBD mathscidoc:1701.33699

Acta Mathematica, 51, (1), 1-21, 1928.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:48 uploaded by actaadmin ] [ 66 downloads ] [ 0 comments ]
@inproceedings{s.1928hauptlösungen,
  title={Hauptlösungen von Differenzengleichungen},
  author={S. Bochner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048758454408},
  booktitle={Acta Mathematica},
  volume={51},
  number={1},
  pages={1-21},
  year={1928},
}
S. Bochner. Hauptlösungen von Differenzengleichungen. 1928. Vol. 51. In Acta Mathematica. pp.1-21. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203048758454408.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved